# SDR CALA2022093002583

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737
- Aircraft serial: 34001
- Aircraft time: 49,611 hours, 17,633 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stabilizer
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGH ILLUMINATED RESET STAB TRIM CBS P6-2 B10, D10, AND P18-1 C2.  PERFORMED LAMD VERIFY CHECK PER AMM22-11-00. ACFT IS FULL CAT CAPABLE. OPERATION NORMAL. OK TO CONTINUE PER TOMC.
